# SDR RAIA2018113030004

- Difficulty date: November 3, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,713 hours, 25,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14530344001
- Condition: Cracked
- Location: Pack Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE PACK VALVE MOUNTING BRACKETS ARE DAMAGED... REMOVED AND REPLACED PACK VALVE MOUNTING BRACKET...
